MathSciNet Relay Station
MathSciNet bibliographic data
MR2021033 53A10
Große-Brauckmann, Karsten; Kusner, Robert B.; Sullivan, John M. Triunduloids: embedded constant mean curvature surfaces with three ends and genus zero. J. Reine Angew. Math. 564 (2003), 35–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 23:24:51 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=7f9dc0bba672fee2bbe8a1a536b4751a; path=/; expires=Tue, 10-Jun-2031 23:24:51 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=92 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b0 Wn6]?-'ibH-\[k%bMIu{d^s6D\suY9d6p͇g@wFi߅O BZ$+R#xDAjSn/=kg|ֶJ_$JiF^j#6vxtP1dc8Ղ]x[]00 õ  t* fQԊ1v<3x&%/] 6N۩j_I1*:۵l 9Dj9C d)7&u:-DISCHŔ,:" b"|h t͙L" nوd`$dC#&z&Msdkf*PIm:;%+m%X'%;#6!wwi=Whg}QN#]w?^1ܭ:ako_mw}_.S5 :l_s@ P#L$2IpDҕ=6&*F$v΢GvRZTOE0' heff,H7zl]aҿhɬ-)M#AFK<@ݚA PEj L۔Q#iV>L̛W$6Qx^ Ly}Bipm&8 =V lxpJU/hח``oDCmw"23\jcbJT47 Gf'C-#Y*_1O |Q]0i)($Lr@cZLpÉfSgikZbKc3}urNoЃ3 XWQkMm^z9@mNr?G Uv~ ΘrڋRUM@G6\fa\K])k3(FC.agӘn#S">{aU8hڲ30mk g-W Ҫ7&7듇,hO0/8<Ț=w9jUzʒ:,}96 @oS± a 9G|X 0